# SDR MALA976591

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Failed
- Location: Auto Pilot
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE IN COCKPIT, DECLARED AN EMERGENCY, LANDED, SMOKE DISSIPATED, NORMAL SHUTDOWN.  AUTO PILOT CIRCUIT BREAKER IS POPPED.  MAINTENANCE FOUND FO'S GA WIRING IN RIGHT PL SHORTED, STOWED WIRES AND PULLED AND COLLARED CAPTAIN'S AND FO'S AP CB'S.  MAINTENANCE REPLACED CONTROL QUADRANT IAW SF340 CHAP 76.  ALL CHECKS GOOD.
